Volume 9, Number 2 (6-2006)                   amuj 2006, 9(2): 76-80 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Chehrei S, Chehrei A, Poor-Moghim H. A case report of D-penicillamine induced focal segmental glomerulonephritis in a patient scleroderma. amuj. 2006; 9 (2) :76-80
URL: http://amuj.arakmu.ac.ir/article-1-243-en.html

Assistant professore , chehreei_s@yahoo.com
Abstract:   (22525 Views)
Introduction: Therapeutic use of D-penicillamine is associated with several side effects. Proteinuria is the most common side effect of it, often due to membranous glomerulopathy. In this article we have reported a case of D-penicillamine induced focal segmental glomerulonephritis with systemic sclerosis. Case: In This article, we have presented a patient who had been under treatment with D-penicillamine and complicated by nephrotic range proteinuria resulting from focal segmental glomerulonephritis. Proteinuria was resolved one month after discontinuation of D-penicillamine without any additional treatment. She had no finding in favour of renal crisis of scleroderma. Conclusion: Such this pathologic form of renal involvment (FSGN) resulting from D-penicillamine has not been reported in the literature yet.
Full-Text [PDF 692 kb]   (1844 Downloads)    
Subject: General
Received: 2009/03/10

Add your comments about this article : Your username or email:
Write the security code in the box

Send email to the article author


© 2015 All Rights Reserved | Arak Medical University Journal

Designed & Developed by : Yektaweb